Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#348505] of Adam S. Levine

Papers Published

  1. Celoria, D; Golla, M; Levine, AS, Heegaard floer homology and concordance bounds on the Thurston norm, Transactions of the American Mathematical Society, vol. 373 no. 1 (January, 2020), pp. 295-318 [doi]
    (last updated on 2021/12/03)

    Abstract:
    We prove that twisted correction terms in Heegaard Floer homology provide lower bounds on the Thurston norm of certain cohomology classes determined by the strong concordance class of a 2-component link L in S3. We then specialise this procedure to knots in S2 × S1 and obtain a lower bound on their geometric winding number. We then provide an infinite family of null-homologous knots with increasing geometric winding number on which the bound is sharp.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320